MathSciNet Relay Station
MathSciNet bibliographic data
MR1693597 57R30 (37C85)
Barbot, Thierry Actions de groupes sur les 1-variétés non séparées et feuilletages de codimension un. (French) [Actions of groups on non-Hausdorff 1-manifolds and codimension-one foliations] Ann. Fac. Sci. Toulouse Math. (6) 7 (1998), no. 4, 559–597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement